# SDR CALA2013090290909

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 41,287 hours, 16,988 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531213
- Part serial: L313540
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FRONT EDGE APPROXIMATELY 2 IN X 14 IN. R & R CAPTAIN'S SLIDING WINDOW IAW AMM 56-12-11-400-002-A UP TO STEP 5A. (LINING INSTALLATION)
